# SDR 97ZZZX3209

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N173P
- Make and model: Bell 206L-3
- Aircraft serial: 51370
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bushing
- Part number: 22006B161416
- Condition: Cracked
- Location: Tailboom
- Part time: 3,129 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING CRACKED, THREE PLACES IN FLANGE.  BUSHING IS LOCATED IN BELLCRANK SUPPORT AT THE AFT END OF THE TAILBOOM, AND IS PART OF THE TAIL ROTOR CONTROL SYSTEM.  FAILED BUSHING IS THE UPPER OF TWO BUSHINGS LOCATED IN THE BELLCRANK SUPPORT. NO DAMAGE WAS FOUND IN THE SUPPORT ASSEMBLY.  CRACK MAY HAVE BEEN CAUSED BY OVERTORQUING OF BELLCRANK BOLTS.  AIRCRAFT WAS PREVIOUSLY INVOLVED IN INCIDENT IN WHICH TAILBOOM WAS DAMAGED, AND REBUILT.
